# SDR MALA070002

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 18,616 hours, 20,144 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Duct
- Part number: NH2466808108
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED SLIGHT ODOR.  FO THEN NOTICED RIGHT ENGINE INTAKE SPARKING, TURNED OFF RIGHT INTAKE, SMOKE ODOR WENT AWAY.  THE RIGHT INTAKE LIGHT DID NOT COME ON.  REMOVED AND REPLACED RIGHT INTAKE DUCT P/N NH24668-081-08 IAW SF340 AMM 71-60-05.  SECURITY CHECK GOOD, SN ON L155395 ALSO REMOVED AND REPLACED RIGHT DE-ICE MODULE IAW SF340 AMM 30-20-15, ALL OPS CHECK GOOD, PN 44730-501 SN ON L248376.
